Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 65, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 25, 2013, 3:19 PM EDT for 4 counties in Pennsylvania. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2013, 3:19 PM EDT (19:19 UTC)
- Expired
- Jun 25, 2013, 4:15 PM EDT
- In force
- 56 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Cumberland County, PA, Dauphin County, PA, Juniata County, PA, Perry County, PA
The radar
The State College radar (KCCX), 111 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 7.3 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 378 J/kg
- Mixed-layer CIN
- -113 J/kg
- Mixed-layer LCL
- 1107 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
258
WUUS51 KCTP 251919
SVRCTP
PAC041-043-067-099-252015-
/O.NEW.KCTP.SV.W.0065.130625T1919Z-130625T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
319 PM EDT TUE JUN 25 2013
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CUMBERLAND COUNTY PENNSYLVANIA...
WEST CENTRAL DAUPHIN COUNTY PENNSYLVANIA...
CENTRAL JUNIATA COUNTY PENNSYLVANIA...
CENTRAL PERRY COUNTY PENNSYLVANIA...
* UNTIL 415 PM EDT
* AT 318 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THE STORM WAS NEAR ICKESBURG...MOVING
SOUTHEAST AT 35 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
* LOCATIONS INCLUDED IN THE WARNING...
CAMP HILL...COLONIAL PARK...ENOLA...HARRISBURG...LEMOYNE...LOWER
ALLEN...MECHANICSBURG...NEW CUMBERLAND...PROGRESS...CARLISLE
SPRINGS...DUNCANNON...HOGESTOWN...LOYSVILLE...MARYSVILLE...NEW
BLOOMFIELD...NEWPORT...ROCKVILLE...RUTHERFORD HEIGHTS...
SHERMANSDALE AND SHIREMANSTOWN.
OTHER NOTABLE LOCATIONS IN THE WARNING... CITY ISLAND AND MESSIAH
COLLEGE.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 227 AND 239...I-81 BETWEEN
MILE MARKERS 51 AND 70...I-83 BETWEEN MILE MARKERS 40 AND 50...I-283.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE HARRISBURG
EXPRESSWAY...ROUTE 11...ROUTE 11/15...ROUTE 15...ROUTE 22...ROUTE
322/22.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK.
&&
LAT...LON 4044 7748 4061 7726 4028 7675 4022 7685
4021 7689 4022 7690 4020 7691 4020 7693
4019 7691 4018 7691 4016 7698 4015 7698
4015 7704
TIME...MOT...LOC 1919Z 312DEG 29KT 4047 7729
$$
FORECASTER: JUNG2 follow-up statements
580
WWUS51 KCTP 251950
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
350 PM EDT TUE JUN 25 2013
PAC067-251959-
/O.CAN.KCTP.SV.W.0065.000000T0000Z-130625T2015Z/
JUNIATA PA-
350 PM EDT TUE JUN 25 2013
...THE SEVERE THUNDERSTORM WARNING FOR JUNIATA COUNTY IS CANCELLED...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT
OF THE AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK.
LAT...LON 4039 7740 4052 7712 4028 7675 4022 7685
4021 7689 4022 7690 4020 7691 4021 7692
4020 7693 4018 7691 4015 7699 4015 7704
TIME...MOT...LOC 1949Z 312DEG 29KT 4031 7705
$$
PAC041-043-099-252015-
/O.CON.KCTP.SV.W.0065.000000T0000Z-130625T2015Z/
CUMBERLAND PA-DAUPHIN PA-PERRY PA-
350 PM EDT TUE JUN 25 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR PERRY...DAUPHIN AND CUMBERLAND COUNTIES...
AT 344 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR SHERMANSDALE...OR 9 MILES WEST OF ENOLA...MOVING SOUTHEAST AT 35
MPH.
LOCATIONS INCLUDED IN THE WARNING...
DUNCANNON...HARRISBURG...COLONIAL PARK...NEW CUMBERLAND...
MECHANICSBURG...LOWER ALLEN...LEMOYNE...CAMP HILL...NEWPORT...
NEW BLOOMFIELD...MARYSVILLE...LOYSVILLE...PROGRESS...ROCKVILLE...
WORMLEYSBURG...WEST FAIRVIEW...WERTZVILLE...SHIREMANSTOWN...
HOGESTOWN AND CARLISLE SPRINGS.
OTHER NOTABLE LOCATIONS IN THE WARNING...CITY ISLAND AND MESSIAH
COLLEGE.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 227 AND 239...I-81 BETWEEN
MILE MARKERS 51 AND 71...I-83 BETWEEN MILE MARKERS 40 AND 50.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE HARRISBURG
EXPRESSWAY...ROUTE 11...ROUTE 11/15...ROUTE 15...ROUTE 22...ROUTE
322/22.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR DAMAGING WINDS...
DESTRUCTIVE HAIL...AND DEADLY LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING...AWAY FROM
WINDOWS OR EVEN BELOW GROUND LEVEL.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK.
&&
LAT...LON 4039 7740 4052 7712 4028 7675 4022 7685
4021 7689 4022 7690 4020 7691 4021 7692
4020 7693 4018 7691 4015 7699 4015 7704
TIME...MOT...LOC 1949Z 312DEG 29KT 4031 7705
$$
FORECASTER: DANGELO092
WWUS51 KCTP 252012
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
412 PM EDT TUE JUN 25 2013
PAC041-043-099-252022-
/O.EXP.KCTP.SV.W.0065.000000T0000Z-130625T2015Z/
CUMBERLAND PA-DAUPHIN PA-PERRY PA-
412 PM EDT TUE JUN 25 2013
...THE SEVERE THUNDERSTORM WARNING FOR PERRY...DAUPHIN AND CUMBERLAND
COUNTIES WILL EXPIRE AT 415 PM EDT...
THE STORM HAS WEAKENED...AND THE SEVERE THUNDERSTORM WARNING WILL BE
ALLOWED TO EXPIRE. THE STORM WILL MOVE INTO HARRISBURG SHORTLY...AND
COULD MAKE SMALL HAIL AND GUSTS TO 50 MPH.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK.
LAT...LON 4039 7740 4052 7712 4028 7675 4022 7685
4021 7689 4022 7690 4020 7691 4021 7692
4020 7693 4018 7691 4015 7699 4015 7704
TIME...MOT...LOC 2012Z 312DEG 29KT 4019 7687
$$
FORECASTER: DANGELOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 2:54 PM EDT, 25 minutes earlier.
Area forecast discussion, Jun 25, 2:54 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 254 PM EDT TUE JUN 25 2013 .SYNOPSIS... AN EARLY SEASON BERMUDA HIGH WILL CONTINUE TO BRING VERY WARM AND HUMID WEATHER TO CENTRAL PENNSYLVANIA THROUGH THURSDAY...ACCOMPANIED BY A FEW ROUNDS OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS. THE UPPER LEVEL PATTERN ACROSS THE LOWER 48 WILL TRANSITION TO AN AMPLIFIED WESTERN RIDGE/EASTERN TROUGH CONFIGURATION...RESULTING IN SLIGHTLY COOLER TEMPERATURES WITH A PROLONGED PERIOD OF UNSETTLED WEATHER THROUGH THE END OF JUNE. && .NEAR TERM /THROUGH TONIGHT/... 1830Z UPDATE...THE SEVERE WEATHER THREAT WILL SLOWLY INCREASE ACROSS THE CENTRAL AND SOUTHERN PORTIONS OF THE STATE INTO EARLY THIS EVENING. HOWEVER...A WELL-DEFINED MID LEVEL CAP /TEMPS OF 8-9C AT 700 MB/ HAS LIMITED THE DEPTH OF HEAVY RAIN/HAIL CORES...AND DOWNDRAFT POTENTIAL SO FAR. THIS FACTOR HAS KEPT THE STORMS AND THEIR ASSOCIATED WIND GUSTS SUB-SEVERE...EVEN THOUGH 88D BASE VELOCITIES OF SLIGHTLY OVER 50 KTS WERE NOTED WITHIN 2 KFT AGL NEAR THE RDA SITE WITHIN THE PAST FEW HOURS. THE CLUSTER OF TSRA THAT CROSSED THE KFIG AND KUNV AREAS EARLIER THIS AFTERNOON WILL GRADUALLY INTENSIFY IN THE MUCH BETTER MIXED LAYER CAPE ENVIRONMENT ACROSS THE LOWER SUSQ OVER THE NEXT HOUR AND LIKELY PRODUCE SOME SPORADIC WIND DAMAGE. HAIL SIZE SHOULD BE LIMITED TO UNDER 1/2 INCH THROUGH 20Z. EARLIER COORDINATION WITH SPC FOR A POSSIBLE SVR WATCH CONCLUDED WITH MONITORING AREAS FOR POTENTIAL UPSCALE GROWTH OF CONVECTION. BEST COMBINATION OF CAPE/AND BLYR LAYER MOISTURE CONVERGENCE WILL RESIDE ACROSS THE LOWER SUSQ VALLEY AND SCENT ZONES THROUGH EARLY THIS EVENING...WITH ANOTHER RIBBON OF ENHANCED CONVECTIVE POTENTIAL MOVING INTO OUR SWRN ZONES. MAX TEMPS LATE THIS AFTERNOON WILL BE SIMILAR TO SLIGHTLY WARMER THAN MONDAY...RANGING FROM 80-83F...TO THE MID 80S TO LOWER 90S ELSEWHERE. THE POTENTIAL IS THERE FOR STORMS TO CONTINUE INTO LATE TONIGHT AS ONE OR MORE TSRA CLUSTERS OR MCS/S FORM IN THE WARM AND HUMID AIR ALONG...AND TO THE SOUTH OF THE WWD TRAILING OUTFLOW BOUNDARY BACK INTO OHIO AND FAR WRN PENN. && .SHORT TERM /WEDNESDAY/... A MORE PRONOUNCED SHORTWAVE TROUGH SHOULD CREST THE RETROGRADING UPPER RIDGE OVER THE NRN PLAINS WITH STRONGER HGT FALLS SPREADING SEWD FM THE UPPER MIDWEST INTO THE GRT LKS/OH VLY ON DAY 2. AT THE SFC...A DEVELOPING SFC LOW AND TRAILING COLD FRONT WILL FOLLOW A SIMILAR TRACK AND REACH THE UPPER OH VLY BY 27/12Z. MULTIPLE TSTM CLUSTERS SHOULD DEVELOP FROM THE OHIO VALLEY...EAST INTO THE REGION WEDNESDAY AFTERNOON AND NIGHT...ALONG LINGERING OUTFLOW BOUNDARIES. THE STORMS SHOULD CONTINUE TO INCREASE IN COVERAGE AND ADVECT EAST OR NORTHEAST LATE WED/WED NIGHT AS THE NOSE OF A SWLY LLJ BEGINS TO MOVE INTO THE REGION AND UPPER DIFLUENCE INCREASES AHEAD OF THE OHIO VALLEY SHORTWAVE. THE DAY 2 SLGT RISK WAS RECENTLY EXPANDED AT 17Z TO ENCOMPASS ALL OF THE CWA AS A RESULT OF INCREASING SPEED AND DIRECTIONAL SHEAR WITHIN THE VERY WARM/UNSTABLE AIRMASS. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... BY THURSDAY/DAY 3...THE UPPER ANTICYCLONE WILL EXPAND NWD OVER THE FOUR CORNERS AND INTER-MTN WEST AS LARGE SCALE TROUGHING ESTABLISHES ITSELF ACRS THE ERN U.S. THE DAY 2 SHORTWAVE TROUGH SHOULD CONTINUE TO PRESS EWD INTO THE MID-ATLC/NERN STATES ALONG WITH THE ACCOMPANYING FRONTAL SYSTEM. PER SPC DAY 3 OUTLOOK...THE FOCUS FOR POTENTIAL SVR STORMS WILL SHIFT EWD INTO THE SERN 1/2 OF THE CWA WHERE INSTABILITY/CYCLONIC MID-LVL FLOW WILL LKLY BE MAXIMIZED IN ADVANCE OF UPPER TROUGH/SFC COLD FRONT. THIS AREA IS HIGHLIGHTED BY A CATEGORICAL SLGT RISK AND WILL INCLUDE MENTION IN THE HWO. OVERALL...EXPECT INCREASINGLY UNSETTLED CONDS WITH DAYTIME TEMPS FALLING BACK CLOSER TO LATE-JUNE NORMALS. THE 25/00Z GLOBAL NUMERICAL MODEL AND ENSEMBLE GUIDANCE ARE IN EXCELLENT AGREEMENT CONCERNING THE LARGE SCALE PATTERN THROUGH THE MEDIUM RANGE AND EXTENDED FCST PERIOD...MAINTAINING A TROUGH OFF THE WEST COAST...RIDGE OVER THE WEST AND DOWNSTREAM TROUGH IN THE EAST. THIS PATTERN SHOWS NO SIGNS OF BREAKING DOWN ANYTIME SOON AND COULD PERSIST ALL THE WAY TO THE 4TH OF JULY. THE SLIGHTLY COOLER AND INCREASINGLY UNSETTLED SENSIBLE WEATHER TREND INITIATING FROM THE MID-LATE WEEK PERIOD IS EXPECTED TO CONTINUE THROUGH DAYS 4-7 AND LKLY INTO EARLY JULY...AS THE NEARLY STATIONARY UPPER TROUGH AND ASSOCD COLD FRONT COMBINE TO MAINTAIN ACTIVE WEATHER. THE PATTERN LOOKS FAVORABLE FOR HEAVY RAIN WITH A PLUME OF DEEP TROPICAL MSTR/ATM RIVER BEING CHANNELED NWD FROM THE CARIBBEAN INTO THE SERN US AND MID-ATLC STATES. WITH THE ODDS TILTING TOWARD AN ABNORMALLY WET PERIOD..INCREASED POPS ABOVE CLIMO FOR SEVERAL PERIODS IN-LINE WITH THE ECMWF-BASED MOS GUID. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... VFR WILL CONTINUE IN MOST AREAS THROUGH THE REST OF THIS AFTERNOON. WESTERLY SFC WINDS WILL AVERAGE 8-12 KTS WITH GUSTS IN THE HIGH TEENS AT TIMES /ESPECIALLY OVER THE HIGH TERRAIN OF THE NORTH AND WEST/. THUNDERSTORM CLUSTER PUSHING QUICKLY TO THE ESE BETWEEN KSEG AND KMUI WILL BE FOLLOWED BY GRADUALLY INCREASING COVERAGE OF SHOWERS/TSRA ACROSS THE REST OF CENTRAL AND SOUTHERN PENN LATE TODAY INTO THIS EVENING. CONDITIONS WILL DROP TO VFR /AND PERHAPS BRIEF IFR/ WITHIN ANY TSRA CLUSTERS INTO TONIGHT. THIS PATTERN OF SOME MVFR OVERNIGHT AND SCTD-NUMEROUS AFTERNOON SHRA/TSRA WILL CONTINUE UNTIL A HIGHLY AMPLIFIED WAVE APPROACHES FRI-MON BRINGING MORE ORGANIZED AND WIDESPREAD RAIN/TSRA POTENTIAL. OUTLOOK... WED-THU...AREAS OF AM MVFR FOG/HAZE POSS. NUMEROUS...MAINLY LATE AFTERNOON AND EARLY EVENING THUNDERSTORMS. FRI-SUN...MORE ORGANIZED SHOWERS/TSRA FRIDAY THROUGH SUNDAY...ESPECIALLY ACROSS THE EASTERN HALF OF THE STATE. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LAMBERT/STEINBUGL NEAR TERM...LAMBERT SHORT TERM...LAMBERT/STEINBUGL LONG TERM...STEINBUGL AVIATION...LAMBERT/GARTNER
Hazardous weather outlook, Jun 25, 9:37 AM EDT, 5 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 937 AM EDT TUE JUN 25 2013 PAZ012-018-025-033-037-261345- NORTHERN CLINTON-NORTHERN CENTRE-BLAIR-SOMERSET-TIOGA- 937 AM EDT TUE JUN 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO EARLY TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ004>006-010-011-017-024-261345- WARREN-MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD-CAMBRIA- 937 AM EDT TUE JUN 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO EARLY TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ019-026>028-034>036-041-042-045-046-049>053-056>059-063>066- 261345- SOUTHERN CENTRE-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN- NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION- SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL- LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 937 AM EDT TUE JUN 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO EARLY TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. LAMBERT
In the hours before
Special weather statement, Jun 25, 1:10 PM EDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
110 PM EDT TUE JUN 25 2013
PAZ019-027-028-049-050-052-056>058-251830-
DAUPHIN PA-JUNIATA PA-MIFFLIN PA-NORTHUMBERLAND PA-PERRY PA-
SCHUYLKILL PA-SNYDER PA-SOUTHERN CENTRE PA-UNION PA-
110 PM EDT TUE JUN 25 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN JUNIATA...
NORTHEASTERN MIFFLIN...NORTHEASTERN PERRY...NORTHERN DAUPHIN...
SNYDER...SOUTHEASTERN CENTRE...SOUTHERN NORTHUMBERLAND...SOUTHERN
UNION AND WEST CENTRAL SCHUYLKILL COUNTIES THROUGH 230 PM EDT...
AT 107 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 6
MILES SOUTH OF LOGANTON TO POTTERS MILLS...MOVING SOUTHEAST AT 45
MPH.
WIND GUSTS TO 45 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. EXPECT OCCASIONAL...DANGEROUS CLOUD TO GROUND LIGHTNING FROM
THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES. THESE STORMS WILL AFFECT HARTLETON...PENNS
CREEK...SELINSGROVE...RESLER...LECK KILL AND ROUGH AND READY.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY 147...
ROUTE 11...ROUTE 11/15...ROUTE 15...ROUTE 209...ROUTE 322...ROUTE
322/22...ROUTE 522...STATE ROAD 45...STATE ROAD 61.
LAT...LON 4042 7685 4075 7770 4084 7747 4099 7733
4100 7728 4076 7640
FORECASTER: LAMBERTSpecial weather statement, Jun 25, 1:35 PM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
135 PM EDT TUE JUN 25 2013
PAZ017>019-251830-
CLEARFIELD PA-NORTHERN CENTRE PA-SOUTHERN CENTRE PA-
135 PM EDT TUE JUN 25 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL CLEARFIELD AND
SOUTHERN CENTRE COUNTIES THROUGH 230 PM EDT...
AT 129 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
MOSHANNON TO JEFFRIES TO MAHAFFEY...MOVING EAST SOUTHEAST AT 35 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. EXPECT OCCASIONAL..DANGEROUS CLOUD TO GROUND LIGHTNING FROM
THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES. THESE STORMS WILL AFFECT PHILIPSBURG...BELLEFONTE...ZION
AND PINE GROVE MILLS.
OTHER NOTABLE LOCATIONS IMPACTED WILL BE... PENNSYLVANIA MILITARY
MUSEUM...TUSSEY MOUNTAIN SKI AREA...PENNSYLVANIA STATE UNIVERSITY AND
PENN STATE DUBOIS.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 101 AND 161...I-99 BETWEEN MILE MARKERS 58
AND 85.
LAT...LON 4112 7881 4114 7880 4104 7807 4087 7743
4072 7769 4072 7778 4074 7784 4071 7792
4094 7881
FORECASTER: LAMBERTLocal storm report, Jun 25, 2:42 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
242 PM EDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0237 PM TSTM WND DMG LIVERPOOL 40.57N 76.99W
06/25/2013 PERRY PA SOCIAL MEDIA
WIRES DOWN
&&
EVENT NUMBER CTP1300148
COLBERTSpecial weather statement, Jun 25, 3:00 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
300 PM EDT TUE JUN 25 2013
PAZ027-028-056-251945-
JUNIATA PA-MIFFLIN PA-PERRY PA-
300 PM EDT TUE JUN 25 2013
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL JUNIATA...CENTRAL
MIFFLIN AND EASTERN PERRY COUNTIES THROUGH 345 PM EDT...
AT 256 PM EDT...A STRONG THUNDERSTORM WAS NEAR WALNUT...MOVING
SOUTHEAST AT 40 MPH.
WIND GUSTS TO 45 MPH AND PEA TO MARBLE SIZE HAIL ARE POSSIBLE WITH
THIS STORM. THIS STORM WILL AFFECT ICKESBURG...NEW
BLOOMFIELD...SHERMANSDALE AND DUNCANNON.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11/15...ROUTE
22/522...ROUTE 322/22...ROUTE 522.
LAT...LON 4055 7761 4063 7758 4070 7748 4050 7697
4042 7701 4040 7701 4039 7703 4038 7702
4029 7712 4029 7715
FORECASTER: LAMBERTLocal storm report, Jun 25, 3:14 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
314 PM EDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0224 PM TSTM WND DMG 1 N BERRYSBURG 40.62N 76.81W
06/25/2013 DAUPHIN PA 911 CALL CENTER
TREE DOWN ON CARS AND WIRES TORN FROM A HOME IN MIFFLIN
TWP.
&&
EVENT NUMBER CTP1300149
EVANEGOLocal storm report, Jun 25, 3:17 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
317 PM EDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0229 PM TSTM WND DMG GRATZ 40.61N 76.72W
06/25/2013 DAUPHIN PA 911 CALL CENTER
TREE DOWN ACROSS ROAD NEAR THE INTERSECTION OF ROUTE 25
AND SPECKTOWN RD.
&&
EVENT NUMBER CTP1300150
EVANEGOThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 11:41 AM EDT | Special Weather Statement | CTP | Clearfield | 64 min |
| Jun 25, 11:51 AM EDT | Severe Thunderstorm Warning | CTP | Clearfield | 54 min |
| Jun 25, 12:30 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clearfield | 60 min |
| Jun 25, 1:03 PM EDT | Special Weather Statement | CTP | Clearfield | 27 min |
| Jun 25, 1:10 PM EDT | Special Weather Statement | CTP | Snyder | 80 min |
| Jun 25, 1:35 PM EDT | Special Weather Statement | CTP | Centre, Clearfield | 55 min |
| Jun 25, 2:22 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lebanon, Northumberland, Perry, Schuylkill | 53 min |
| Jun 25, 3:00 PM EDT | Special Weather Statement | CTP | Juniata, Perry | 45 min |
| Jun 25, 3:29 PM EDT | Special Weather Statement | CTP | Clearfield | 61 min |
| Jun 25, 3:37 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 53 min |
| Jun 25, 4:03 PM EDT | Special Weather Statement | CTP | Forest | 57 min |
| Jun 25, 4:26 PM EDT | Special Weather Statement | CTP | Cameron, Elk | 64 min |
| Jun 25, 5:03 PM EDT | Special Weather Statement | CTP | Elk, McKean | 57 min |
| Jun 25, 5:25 PM EDT | Severe Thunderstorm Warning | CTP | Warren | 65 min |
| Jun 25, 5:59 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Elk, McKean, Warren | 61 min |
| Jun 25, 6:29 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clearfield, Elk | 61 min |
| Jun 25, 6:56 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Elk | 34 min |
| Jun 25, 7:04 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clearfield, Clinton | 41 min |
| Jun 25, 7:10 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Centre, Clearfield, Huntingdon, Somerset | 50 min |
| Jun 25, 7:36 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Centre, Clinton, Huntingdon, Juniata, Mifflin and 2 more | 54 min |
| Jun 25, 7:44 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria, Fulton, Huntingdon, Somerset | 76 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.